The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=31&m=3856283
Posted By : WI chica - 5/28/2017 7:01 PM
Hello. I think I may be having a side effect and wondering if others have had this type of problem. i have noticed the last two times that I develop sever burning nerve like pain in my upper traps where it connects to the lower neck. I had had some of this pain prior to Botox two years ago but not is bad. I had actually almost gotten rid of it and than 3-4 days later after Botox it was back big. I am now recalling 3 months ago when I got it I thought that yoga had inflamed the pain but I now think it was the Botox. The area is really rigid and so painful. Has brought me to tears actually.

I am thinking no more Botox in my trap -neck-shoulder area.

Posted By : straydog - 5/29/2017 11:07 AM
Hi, have you spoken to your dr about this? I know a few getting Botox for migraines & it actually helps their neck issues too. You may want to go to Drugs.com & read about potential side effects to see if this is something listed.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums

Posted By : straydog - 5/29/2017 11:07 AM
Hi, have you spoken to your dr about this? I know a few getting Botox for migraines & it actually helps their neck issues too. You may want to go to Drugs.com & read about potential side effects to see if this is something listed.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums

Posted By : WI chica - 5/29/2017 9:25 PM
I just mentioned it to my Dr late last week. It is listed as a side effect. I have also foundnother reports on line of the exact same thing happening tonwuite a few. Gets worse throughout the day. Mother muscles I think are compensating and burning out.
Diagnosed with UC in 1992

Mother of four ages 5-22.
One colonoscopy showed inflammation near small intestine and lower larger intestine.
current meds. Lilada, prednisone, dycylo

Past medications include: Sulfasalizine, Azacol, Lialda (? spelling on these) Entocort, Imuron (had bad side effects) Rowasa and suppositories.

Remission from Oct 2010 - Oct 2014.

diagnosed with pancolitis 6/18/16

Posted By : Beachbumgirl - 6/1/2017 3:05 PM
Did your Neurologist say this has happened before in his practice?
Did he have any recommendations for treatment? If not, I would call
Your primary care doctor to be evaluated.

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer